# SDR ASAA2019040178805

- Difficulty date: January 7, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RH LATERAL SHEAR PLATE HAS CORROSION UPPER SURFACE STA.69 TO 70 GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE IAW A320 SRM 51-42-11 REF AIRBUS DWG D53474180. OPS CHECK PERFORMED IAW A320 AMM 38-31-36-710-050-A
